A posteriori error estimate of approximate solutions to a mildly nonlinear elliptic boundary value problem

Juraj Weisz

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 2, page 315-322
  • ISSN: 0010-2628

How to cite

top

Weisz, Juraj. "A posteriori error estimate of approximate solutions to a mildly nonlinear elliptic boundary value problem." Commentationes Mathematicae Universitatis Carolinae 031.2 (1990): 315-322. <http://eudml.org/doc/17849>.

@article{Weisz1990,
author = {Weisz, Juraj},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {a posteriori error estimate; mildly nonlinear elliptic boundary value problem; Convergence},
language = {eng},
number = {2},
pages = {315-322},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {A posteriori error estimate of approximate solutions to a mildly nonlinear elliptic boundary value problem},
url = {http://eudml.org/doc/17849},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Weisz, Juraj
TI - A posteriori error estimate of approximate solutions to a mildly nonlinear elliptic boundary value problem
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 2
SP - 315
EP - 322
LA - eng
KW - a posteriori error estimate; mildly nonlinear elliptic boundary value problem; Convergence
UR - http://eudml.org/doc/17849
ER -

References

top
  1. Aubin J. P., Approximation of Elliptic Boundary-Value Problems, New York, London, 1982. (1982) MR0478662
  2. Aubin J. P., Burchard H., Some aspects of the method of the hyper-circle applied to elliptic variational problems, Proceedings of SYNSPADE. Academic Press, 1971. (1971) Zbl0264.65069MR0285136
  3. Ekeland I., Temam R., Convex Analysis and Variational Problems, North-Holland, Amsterdam 1976. (1976) Zbl0322.90046MR0463994
  4. Fučík S., Kufner A., Nonlinear differential equations, SNTL Prague 1978 (In Czech). (1978) Zbl0474.35001
  5. Gajewski H., Groger K., Zacharias K., Nichtlineare Operator-Gleichungen und Operatordifferentialgleichungen, Akademie -Verlag, Berlin,1974 (Russian Mir Moskva 1978). (1974) Zbl0289.47029
  6. Haslinger J., Hlaváček I., Convergence of a finite element method based on the dual variational formulation, Apl. Mat. 21 (1976), 43-55. (1976) Zbl0326.35020MR0398126
  7. Hlaváček I., The density of solenoidal functions and the convergence of a dual finite element method, Apl. Mat. 25 (1980), 39-55. (1980) Zbl0424.65056MR0554090
  8. Hlaváček I., Křížek M., Internal finite element approximations in the dual variational method for second order elliptic problems with curved boundaries, Apl. Mat. 29 (1984), 52-69. (1984) Zbl0543.65074MR0729953
  9. Kodnár R., Aposteriori estimates of approximate solutions for some types of boundary value problems, Proceedings of Equadiff 6, Brno 1985. (1985) 
  10. Křížek M., Conforming equilibrium finite element methods for some elliptic plane problems, RAIRO Anal. Numer. 17 (1983), 35-65. (1983) Zbl0541.76003MR0695451
  11. Vacek J., Dual variational principles for an elliptic partial differential equation, Apl. Mat. 21 (1976), 5-27. (1976) Zbl0345.35035MR0412594

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.